# SDR FDEA201510123171

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51311
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 420 - 440, LBL 24.75, SEAT TRACK CROWN FOUND CHAFED.  CHAFED MARK REMOVED IAW SRM 51-10-02 REV 115.  REWORKED AREA EVALUATED CLEAN UP DEPTH OF 0.038 " ON SEAT TRACK CROWN, FOUND EXCEEDS 0.020 " LIMIT IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE I REV 116.  SEAT TRACK REMOVED BETWEEN STATION 377 - 440, LBL 24.75.  NEW SEAT TRACK FABRICATED IAW DWG 141N5131 SHT 1 REV A.  INSTALLED IAW DWG 141N5130 SHT 1 REV F.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
